# SDR 06FDEA2611

- Difficulty date: July 18, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT AT STA 1940 X= 20 EXISTING REPAIR ON SEAT TRACK.  REMOVED AND REPLACED SEAT TRACK IAW DWG AGA 3855.
